Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 1322  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2011 | Volume:  15 | Issue Number:  4 | Page:  388-392

ORIGINAL ARTICLE

A clinical study of the relationship between diabetes mellitus and periodontal disease
Rajhans Neelima S, Kohad Ramesh M, Chaudhari Viren G, Mhaske Nilkanth H

Number of times this article was viewed 4074
Number of times this article has been printed  from the site 116
Number of times this article was emailed to others 5
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal